Alert archive / New York / Flash Flood Warnings in 2008
Flash Flood Warning 27, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Aug 11, 2008, 7:39 PM EDT for Herkimer County, New York. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2008, 7:39 PM EDT (23:39 UTC)
- Expired
- Aug 11, 2008, 9:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 89 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 7:55 PM EDT | FLASH FLOOD | Middleville, NY | BRIDENBACKER CREEK OUT OF ITS BANKS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 112341
FFWALY
NYC043-120145-
/O.NEW.KALY.FF.W.0027.080811T2339Z-080812T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
739 PM EDT MON AUG 11 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL HERKIMER COUNTY IN EASTERN NEW YORK...
* UNTIL 945 PM EDT
* AT 732 PM EDT...LOCAL FIRE OFFICIALS REPORTED FLASH FLOODING FROM
THUNDERSTORMS IN THE MIDDLEVILLE AREA.
* FLOOD WATERS HAVE RESULTED IN THE CLOSING OF ROUTE 28 IN
MIDDLEVILLE.
MOST FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO
GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4315 7504 4318 7499 4317 7489 4305 7496
4308 7506
$$
RCK1 follow-up statement
000
WGUS71 KALY 120146
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
944 PM EDT MON AUG 11 2008
NYC043-120154-
/O.EXP.KALY.FF.W.0027.000000T0000Z-080812T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HERKIMER NY-
944 PM EDT MON AUG 11 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EDT FOR SOUTH
CENTRAL HERKIMER COUNTY...
THE FLOODING...WHICH CLOSED ROUTE 28 AND ROUTE 29...WAS CAUSED
BY DEBRIS BLOCKING A CULVERT. WORK CREWS HAVE SINCE CLEARED THE
CULVERT AND ENABLED THE WATER TO RECEDE.
LAT...LON 4315 7504 4318 7499 4317 7489 4305 7496
4308 7506
$$
RCKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 7:00 PM EDT, 39 minutes earlier.
Area forecast discussion, Aug 11, 7:00 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
700 PM EDT MON AUG 11 2008
.SYNOPSIS...
THE UNSETTLED WEATHER WILL CONTINUE THROUGH TUESDAY AS A UPPER LEVEL
LOW PRESSURE SYSTEM CONTINUES TO SLOWLY SPIN OUT TO SEA. IT WILL
CONTINUE TO BRING THE THREAT OF RAIN SHOWERS AND POSSIBLE A
THUNDERSTORM DURING THIS PERIOD...ALONG WITH BELOW NORMAL
TEMPERATURES.
&&
.NEAR TERM /THROUGH TONIGHT/...
HAVE CANCELLED THE FLASH FLOOD WATCH THAT WAS IN EFFECT FOR PARTS OF
THE FORECAST AREA. THUNDERSTORMS HAVE DISSIPATED AND NO ADDITIONAL
FLOODING IS EXPECTED. ONGOING FLOODIN WILL ALSO BE EASING DURING THE
EVENING...BUT SOME FLASH FLOOD WARNINGS REMAIN IN EFFECT.
CHANCE FOR ANY SEVERE CONVECTION HAS ALSO ENDED...SO HAVE REMOVED
ANY ENHANCED WORDING. HAVE ALSO ADJUSTED POPS BASED ON CURRENT RADAR
TRENDS. LIKELY POPS HAVE BEEN FORECAST FOR THE REST OF THE EVENING
FOR MOST OF THE REGION...RANGING TO LOW CHANCE POPS IN THE SOUTH.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
TUESDAY...THE LOW PRESSURE SYSTEM AXIS MOVES EASTWARD...BUT WILL
INCLUDE LOW POPS DUE TO THE WRAP AROUND FLOW OF THE LOW PRESSURE
SYSTEM. BEST AREAS OF PRECIPITATION LOOK TO BE AREAS EAST OF THE
HUDSON RIVER VALLEY. BY TUESDAY NIGHT...THE LOW MOVES FAR ENOUGH
EAST THAT WILL ONLY INCLUDE SLIGHT CHANCE POPS IN THE FORECAST.
THIS WILL BE SHORT LIVED AS ANOTHER WAVE DROPS INTO THE REGION BY
WEDNESDAY MORNING. AGAIN THE TREND IS FOR TEMPERATURES TO STAY
BELOW NORMAL ON TUESDAY.
WEDNESDAY...THERE WILL BE A BRIEF DRY PERIOD WEDNESDAY MORNING AS WE
ARE BETWEEN SYSTEMS. WILL ONLY INCLUDE SLIGHT POPS ACROSS THE
WESTERN ZONES EARLY THEN BRING IN CHANCE POPS LATER IN THE DAY AS
THE ANOTHER WAVE DROPS DOWN INTO THE REGION. BOTTOM LINE THE FIRST
HALF OF WEDNESDAY SHOULD BE RELATIVELY DRY WITH INCREASING
CLOUDINESS AND THE THREAT FOR RAIN BY LATE IN THE DAY.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...THE UNSETTLED PATTERN WILL
CONTINUE FOR THURSDAY AND FRIDAY AS THE SLOW MOVING UPPER LOW TAKES
ITS TIME TO MOVE OUT OF THE REGION. THE PATTERN SHOULD START TO
IMPROVE TOWARDS THE END OF THE FORECAST PERIOD AS WEAK HIGH PRESSURE
STARTS TO BUILD INTO THE REGION FOR THE UPCOMING WEEKEND. THIS WILL
ALLOW TEMPERATURES TO REBOUND TO NEAR NORMAL CONDITIONS TOWARDS THE
END OF THE PERIOD.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THE UPPER LEVEL LOW CONTINUES ITS PLAGUE UPON THE NORTHEAST.
SHOWERS AND THUNDERSTORMS WERE CIRCULATING COUNTERCLOCKWISE ACROSS
THE REGION AROUND THE LOW...WITH THE TRACKS OVER OUR CWA AVERAGING
TOWARD NORTHWEST. TAFS INCLUDE VCTS OR VCSH FOR FIRST 4 HOURS...
WITH A TEMPO FOR -TSRA...-SHRA AT GFL. PREVAILING VFR/MVFR WITH
TEMPO TO MVFR CIGS/IFR VSBY. AFTER 00Z MVFR PREVAILING WITH SHOWERS
CONTINUING...THOUGH GFL DOWN TO IFR VSBY. WENT WITH VFR LAST SIX
HOURS OF TAF ALTHOUGH WITH VCSH AS RIGHT NOW IT LOOKS LIKE TUE WILL
BE A MARKED IMPROVEMENT OVER TODAY. HOWEVER...TIMING IS EVERYTHING
WITH THIS NEARLY MOTIONLESS SYSTEM...AND MODELS CAN ALSO CHANGE
THEIR MINDS.
WITH THE UPPER LOW FINALLY STARTING TO EXIT NORTHEAST TONIGHT...
ANOTHER LOW DIGS DOWN BEHIND IT. HOWEVER...THIS ONE DOESNT QUITE
MAKE IT AS FAR SOUTH AS NYS BEFORE IT BREAKS DOWN AT THE END OF THE
WEEK. THE RESULT WILL BE A CONTINUATION OF THE UNSETTLED CONDITIONS
OF THE PAST FEW DAYS...BUT WITH LESS FEROCITY AND A MORE NORTHWARD
FOCUS...THEN FINALLY A MARKED IMPROVEMENT AT THE END OF THE WEEK.
OUTLOOK...
LATE TUE-EARLY WED...VFR...CHC OF AN ISOLD DAYTIME -SHRA/-TSRA.
NIGHTTIME MVFR/IFR FOG POSSIBLE.
LATE WED-EARLY FRI...VFR...CHC -SHRA GFL AND ALB. NIGHTTIME
MVFR/IFR FOG STILL POSSIBLE.
LATE FRI-EARLY SAT ...VFR...CHC DAYTIME MVFR -SHRA/-TSRA. NIGHTTIME
MVFR FOG STILL POSSIBLE.
LATE SAT...VFR...NO WX.
&&
.FIRE WEATHER...LOW PRESSURE WILL CONTINUE TO TRACK JUST SOUTH OF
THE REGION AND KEEP WIDESPREAD SHOWERS AND THUNDERSTORMS. THIS WILL
CONTINUE WET FLAG CONDITIONS ACROSS THE REGION THROUGH TUESDAY. THE
LOW WILL GRADUALLY MOVE EAST OF THE REGION LATE TUESDAY...ALTHOUGH
LINGERING SHOWERS AND A FEW THUNDERSTORMS WILL REMAIN POSSIBLE. &&
.HYDROLOGY...
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE FORECAST AREA AS A 500
HPA CUTOFF LOW MOVES ACROSS THE REGION. RAINFALL HAS VARIED A GREAT
DEAL AS IS USUAL WITH CONVECTION...WITH SOME SPOTS GETTING OVER 3
INCHES. SO FAR GAGED RIVERS HAVE SHOWN ONLY MODEST INCREASES IN
FLOW. AS OF MID AFTERNOON THE METTAWEE...WALLOOMSAC...AND HOOSIC
RIVER HAVE HAD RISES OF A LITTLE MORE THAN A FOOT. 0.5 TO 1.5 INCHES
OF ADDITIONAL RAIN ARE EXPECTED ACROSS THE REGION THROUGH MIDDAY
TUESDAY WITH SOME HIGHER AMOUNTS WHERE THUNDERSTORMS FOLLOW ONE
ANOTHER. TORRENTIAL DOWNPOURS ARE LIKELY TO CAUSE FLOODING OF ROADS
AND PARKING AREAS AND SHARP RISES TO NEAR BANK FULL ON STREAMS. THE
LARGER RIVERS SHOULD REMAIN WELL WITHIN THEIR BANKS.
FOR DETAILS ON THE RIVERS...GO TO THE ADVANCED HYDROLOGIC PREDICTION
SERIES GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR CTZ001-013.
NY...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NYZ038>040-
047>054-058>061-063>066-082.
MA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR MAZ001-025.
VT...NONE.
&&
SYNOPSIS...GJM
NEAR TERM...GJM
SHORT TERM...KOLECI
LONG TERM...KOLECI
AVIATION...HELLER
FIRE WEATHER...KOLECI
HYDROLOGY...KILPATRICKHazardous weather outlook, Aug 11, 7:17 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 717 PM EDT MON AUG 11 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-121100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 717 PM EDT MON AUG 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. A BRIEF PERIOD OF HEAVY RAIN IS POSSIBLE. INDIVIDUAL STORMS WILL TEND TO TRACK FROM NORTH TO SOUTH AROUND 20 MILES PER HOUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED...NON SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON...ESPECIALLY ACROSS PORTIONS OF SOUTHERN VERMONT AND THE UPPER HUDSON RIVER VALLEY OF NEW YORK. SCATTERED THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY AFTERNOON INTO THURSDAY...THEN AGAIN SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 11, 4:09 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
409 PM EDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM FLASH FLOOD 2 N POUGHKEEPSIE 41.72N 73.92W
08/11/2008 DUTCHESS NY EMERGENCY MNGR
BASEMENTS FLOODED
&&
SDIRIENZLocal storm report, Aug 11, 4:12 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
412 PM EDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD MELROSE 42.84N 73.63W
08/11/2008 RENSSELAER NY LAW ENFORCEMENT
ROUTE 40 CLOSED FROM PINEWOODS TO VALLEY FALLS.
&&
ROKEEFELocal storm report, Aug 11, 4:18 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
418 PM EDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HAIL BEACON 41.50N 73.97W
08/11/2008 M0.88 INCH DUTCHESS NY TRAINED SPOTTER
1245 PM HAIL WAPPINGERS FALLS 41.60N 73.92W
08/11/2008 E0.75 INCH DUTCHESS NY PUBLIC
0103 PM FLASH FLOOD GLEN 42.89N 74.35W
08/11/2008 MONTGOMERY NY LAW ENFORCEMENT
ROADS CLOSED...LOGTOWN RD...VAN EPPS.
0131 PM HAIL WATERTOWN 41.61N 73.12W
08/11/2008 E0.75 INCH LITCHFIELD CT PUBLIC
0148 PM HAIL EAST SCHODACK 42.56N 73.63W
08/11/2008 E0.88 INCH RENSSELAER NY PUBLIC
0200 PM HEAVY RAIN NORTH CHATHAM 42.47N 73.63W
08/11/2008 M2.13 INCH COLUMBIA NY TRAINED SPOTTER
IN LAST HOUR
0206 PM FLASH FLOOD 2 N POUGHKEEPSIE 41.72N 73.92W
08/11/2008 DUTCHESS NY EMERGENCY MNGR
BASEMENTS FLOODED
0212 PM FLASH FLOOD CHATHAM 42.36N 73.60W
08/11/2008 COLUMBIA NY LAW ENFORCEMENT
ROAD CLOSED...SCHOOL STREET
0221 PM HAIL WYNANTSKILL 42.69N 73.65W
08/11/2008 M0.75 INCH RENSSELAER NY TRAINED SPOTTER
0229 PM HAIL TROY 42.73N 73.68W
08/11/2008 E1.00 INCH RENSSELAER NY PUBLIC
0229 PM FLASH FLOOD EAST GREENBUSH 42.59N 73.70W
08/11/2008 RENSSELAER NY LAW ENFORCEMENT
ROAD CLOSED...LUTHER RD.
0240 PM HAIL WATERVLIET 42.72N 73.71W
08/11/2008 E1.00 INCH ALBANY NY PUBLIC
0251 PM HAIL WATERVLIET 42.72N 73.71W
08/11/2008 E0.75 INCH ALBANY NY PUBLIC
0251 PM HAIL TROY 42.73N 73.68W
08/11/2008 E0.88 INCH RENSSELAER NY PUBLIC
0300 PM FLASH FLOOD MELROSE 42.84N 73.63W
08/11/2008 RENSSELAER NY LAW ENFORCEMENT
ROUTE 40 CLOSED FROM PINEWOODS TO VALLEY FALLS.
&&
SDIRIENZLocal storm report, Aug 11, 5:52 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
552 PM EDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD LOUDONVILLE 42.71N 73.77W
08/11/2008 ALBANY NY LAW ENFORCEMENT
WATER OVERFLOWED EAST HILLS ROAD ABOUT 300 YARDS SOUTH OF
ROUTE 155.
&&
RKILPATRLocal storm report, Aug 11, 6:01 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
601 PM EDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD RENSSELAER 42.64N 73.74W
08/11/2008 RENSSELAER NY EMERGENCY MNGR
STATE OF EMERGENCY DECLARED...6 FEET OF WATER IN CITY
STREETS...AMTRAK STATION CLOSED...50 TO 75 PEOPLE
EVACUATED
&&
SDIRIENZLocal storm report, Aug 11, 6:05 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
605 PM EDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HAIL BEACON 41.50N 73.97W
08/11/2008 M0.88 INCH DUTCHESS NY TRAINED SPOTTER
1245 PM HAIL WAPPINGERS FALLS 41.60N 73.92W
08/11/2008 E0.75 INCH DUTCHESS NY PUBLIC
0103 PM FLASH FLOOD GLEN 42.89N 74.35W
08/11/2008 MONTGOMERY NY LAW ENFORCEMENT
ROADS CLOSED...LOGTOWN RD...VAN EPPS.
0131 PM HAIL WATERTOWN 41.61N 73.12W
08/11/2008 E0.75 INCH LITCHFIELD CT PUBLIC
0148 PM HAIL EAST SCHODACK 42.56N 73.63W
08/11/2008 E0.88 INCH RENSSELAER NY PUBLIC
0200 PM FLASH FLOOD RENSSELAER 42.64N 73.74W
08/11/2008 RENSSELAER NY EMERGENCY MNGR
STATE OF EMERGENCY DECLARED...6 FEET OF WATER IN CITY
STREETS...AMTRAK STATION CLOSED...50 TO 75 PEOPLE
EVACUATED
0200 PM HEAVY RAIN NORTH CHATHAM 42.47N 73.63W
08/11/2008 M2.13 INCH COLUMBIA NY TRAINED SPOTTER
IN LAST HOUR
0206 PM FLASH FLOOD 2 N POUGHKEEPSIE 41.72N 73.92W
08/11/2008 DUTCHESS NY EMERGENCY MNGR
BASEMENTS FLOODED
0212 PM FLASH FLOOD CHATHAM 42.36N 73.60W
08/11/2008 COLUMBIA NY LAW ENFORCEMENT
ROAD CLOSED...SCHOOL STREET
0221 PM HAIL WYNANTSKILL 42.69N 73.65W
08/11/2008 M0.75 INCH RENSSELAER NY TRAINED SPOTTER
0229 PM FLASH FLOOD EAST GREENBUSH 42.59N 73.70W
08/11/2008 RENSSELAER NY LAW ENFORCEMENT
ROAD CLOSED...LUTHER RD.
0229 PM HAIL TROY 42.73N 73.68W
08/11/2008 E1.00 INCH RENSSELAER NY PUBLIC
0240 PM HAIL WATERVLIET 42.72N 73.71W
08/11/2008 E1.00 INCH ALBANY NY PUBLIC
0251 PM HAIL TROY 42.73N 73.68W
08/11/2008 E0.88 INCH RENSSELAER NY PUBLIC
0251 PM HAIL WATERVLIET 42.72N 73.71W
08/11/2008 E0.75 INCH ALBANY NY PUBLIC
0300 PM FLASH FLOOD LOUDONVILLE 42.71N 73.77W
08/11/2008 ALBANY NY LAW ENFORCEMENT
WATER OVERFLOWED EAST HILLS ROAD ABOUT 300 YARDS SOUTH OF
ROUTE 155.
0300 PM FLASH FLOOD MELROSE 42.84N 73.63W
08/11/2008 RENSSELAER NY LAW ENFORCEMENT
ROUTE 40 CLOSED FROM PINEWOODS TO VALLEY FALLS.
&&
SDIRIENZThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 11:54 AM EDT | Flash Flood Warning | ALY | Montgomery | 6 hr |
| Aug 11, 12:04 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 56 min |
| Aug 11, 12:14 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 113 min |
| Aug 11, 12:30 PM EDT | Areal Flood Advisory | ALY | Fulton | 3 hr |
| Aug 11, 12:45 PM EDT | Flash Flood Warning | ALY | Dutchess | 81 min |
| Aug 11, 12:47 PM EDT | Flash Flood Watch | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Herkimer and 6 more | 6 hr |
| Aug 11, 12:53 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Schenectady | 3 hr |
| Aug 11, 1:12 PM EDT | Flash Flood Warning | ALY | Dutchess | 2 hr |
| Aug 11, 1:41 PM EDT | Flash Flood Warning | ALY | Albany, Columbia, Greene, Rensselaer | 6 hr |
| Aug 11, 1:43 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga | 62 min |
| Aug 11, 2:23 PM EDT | Flash Flood Warning | ALY | Columbia, Dutchess | 3 hr |
| Aug 11, 2:23 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 42 min |
| Aug 11, 2:36 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| Aug 11, 2:42 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 63 min |
| Aug 11, 3:01 PM EDT | Flash Flood Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 4 hr |
| Aug 11, 3:21 PM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 3 hr |
| Aug 11, 3:40 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 3 hr |
| Aug 11, 3:46 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 30 min |
| Aug 11, 4:23 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 3 hr |
Nearby
Flash Flood Warnings in New York, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.